# SDR REXA2018081502693

- Difficulty date: August 2, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MACHINED LINTLE CRACKED AT BS 282.   REPAIRED LINTLE IAW REO 670-53-21-493, REV D.
